# SDR C2XA01CL063

- Difficulty date: March 15, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3456KT14S7P
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT FLIGHT 3133 THE CREW REPORTED RIGHT ENGINE FIRE LOOP TEST FAILED.  MAINTENANCE CLEANED AND RESEATED RIGHT ENGINE FIRE LOOP CANNON PLUG.  PERFORMED OPERATIONAL TEST AND AIRCRAFT WAS RETURNED TO SERVICE.
